Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: After my daughter received her 1st shot of 3 (to complete full dose) she started having problems soon after.- light headed, dizziness, fainting, fatigue, loss of appetite, change in menstrual cycle, blurred vision, headaches, joint hip pain, irritability, depression, throwing up and bad cramps. FYI- we opted out of the last two shots. Took patient to regular Dr. appt. We were than told that she should get the HPV shot I was reluctant because I don''t have or never had cervical cancer and neither had my mother. They said she would need 3 series of shots all together. After the 1st shot (3/12/08) we started to notice all the symptoms that are describe on page 1. She was a tract runner for her school and very good at that. But after the shot anytime she would run she would throw up and cramp right after. Once she was able to make it half way when she was running 100 yard dash. 1/22/09 Received PCP clinic medical records of 3/12/08 FINAL DX: none provided Records reveal patient experienced rash on abdomen waxing & waning since 12/07. Only dry skin found on exam & tx w/lotion. No other records available. 02/01/2010 Still has side/hip pain whenever she over erats herself insports.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166